# SDR 0020

- Difficulty date: March 3, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N63BV
- Make and model: Beech E-90
- Aircraft serial: LW256
- Aircraft time: 11,612 hours, 13,996 cycles
- Engine: Pwa PT6A60
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Knee
- Part number: 508100324
- Condition: Cracked
- Location: Rt
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB 32-3134 AND AD 2002-01-10, RIGHT LANDING GEAR UPPER TORQUE KNEE WAS FOUND TO BE CRACKED AT PROTRUSION OF CENTER LUG.  THIS UNIT HAD BEEN INSPECTED MULTI TIMES PRIOR TO THIS INSPECTION AND PASSED THOSE INSPECTIONS.  UNITS EXACT TOTAL TIME AND TOTAL LANDINGS IS UNKNOWN, BUT IS IN EXCESS OF 6000 HOURS AND 6000 LANDINGS.  UNIT HAD BEEN INSPECTED 748.4 HOURS AND 953 LANDINGS AND 18 MONTHS PRIOR TO THIS INSPECTION.  NOTE: AD 2002-01-10 AND SB 31-3134 HAVE DIFFERENT COMPLIANCE INTERVALS.  INDICATES TORQUE KNEES ARE TO BE INSPECTED IAW SB 32-3134, WHICH COULD RESULT IN CONFUSION.  EITHER SB OR THE AD SHOULD BE AMENDED TO MAKE THE COMPLIANCE INTERVALS SAME, EITHER BY HOURS OR BY LANDINGS.
